# SDR ASAA2022011637176

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 51,792 hours, 15,382 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Torn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENGINE FAN LUBE PLATFORMS #7, #10, AND #12 ELASTOMER SEALS ARE TORN. GROUNDED - YES. INSTALLED SERVICEABLE PLATFORMS ON #1 ENGINE AT POSITIONS #7, #10 AND # 12 REF/ T/C 78472010.
